A member asked:

I'm wondering why are my prenatal vitamins making me sick?

A doctor has provided 1 answer
Dr. Ronald Krauser answered

Specializes in Rheumatology

It may be the iron in them. Speak with your obstetrician.

Answered Aug 17, 2013

4.9k views

Thank

Related Questions

A member asked:

These vitamin C pills i'm taking have been making me sick. What should I do?

2 doctors weighed in across 2 answers

A member asked:

Why are my prenatal vitamins making me nauseated?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...